# SDR CA141205008

- Difficulty date: December 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 19,368 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 900012
- Condition: Failed
- Location: Vent Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT TOOK OFF,  DURING CLIMB APPROX. 7000` AGL CREW NOTED AN ODOR IN THE CABIN. THE CABIN THEN STARTED TO FILL WITH SMOKE. THE CREW REQUESTED A RETURN.   MAINTENANCE FOUND THAT THE CABIN VENTILATION BLOWER DID NOT WORK. THE VENTILATION BLOWER WAS REMOVED AND IT WAS NOTED THAT THE MOTOR WAS SEIZED. THE VENTILATION BLOWER ASSY. WAS REPLACED AND THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT.  THE VENTILATION BLOWER MOTOR WAS DISASSEMBLED AND THE END BELL BEARING WAS FOUND SEIZED. HEAT DAMAGE TO THE INSULATION MATERIAL ON THE WINDINGS WAS ALSO NOTED CAUSING THE SMOKE IN THE CABIN.
